Weird head feelings and sharp left ch... - Anxiety and Depre...

Anxiety and Depression Support
37,096 members39,749 posts

Weird head feelings and sharp left chest pains

Mike7777
Mike7777
15 Replies

Guys ive been having head pains and pressure. But the weird thing is that when i go out it gets worse, almost like im on some sort of psychdelic drug like reality is distorted and sensory overload. I feel like my brains getting little oxygen. Because i see stars when im outside and almost like a different headache feeling, is this a migraine? My neuro ordered mri and eeg in a couple weeks, but im struggling. I take lexapro 20mg but i feel like its too much and i only need 10 mg or even 5. Also trazodone for sleep, it works, and ativan really helps when i need it. Should i lower or get off the lexapro? Health issues i have are high hemoglobin and rbc. Thats it so far, also blood in stools. Getting colonoscopy wednesday. Any input would help guys. Thanks. Mike

15 Replies
oldestnewest
NeuronerdDoaty

I don’t know where you live but in most places it sounds likes allergies. Mine are so bad my ears drain at night. It makes me feel like I’m in my own cloud. That’s the meds. Then you have whatever else is going on. You have a lot going on.

1 like
Reply
Mike7777

I take allergy medicine so i dont know if thats it, but yes i know im really hoping for answers. Im beginning to think the antidepressants arent for me, they arent working.

1 like
Reply
quaillover2019

Sounds like you are on a lot of meds. I take two antipsychotics-Latuda and olanzapine, and just those make me really tired-feeling. I'm trying not to take trazodone to see if I can sleep okay without it. So far I'm sleeping okay without it. I was only taking 50mg of trazodone though. Talk to your mental health doctor and see if you can taper off of it. It makes me very groggy all morning when I take it. I take it at bedtime. Try taking less sleep medicines and try doing more physically during the daytime to make yourself tired. I do a lot of yard work and cleaning the house, etc. and doing all of that makes me pretty tired. I hope I'm helpful.

Quaillover

1 like
Reply
Mike7777

Im not on any antipsychotics just an antidepressant ssri and 25mg of trazodone a night. I was told to take every night. I do take ativan too, it helps me get calm. But i dont think the antidepressant is working or i have too much seratonin or seizures. I was never depressed ever, just really bad anxiety and some loss of loved ones awhile back. The trazodone helps. Maybe i need to see a psychiatrist? My doc was thinking about referring me to one. My doc is really helpful with everything. But lately ive had trouble going out around people, feel like im in an alternate reality, sometimes sensory overload and staring spells. I just want to be normal.

1 like
Reply
Dolphin14
Dolphin14
in reply to Mike7777

I hope the upcoming tests go well.

Is it anxiety when you go out? It can show up in all kinds of ways.

I think seeing a psychiatrist is the best thing you can do for yourself. Your GP sounds great but remember he is not the specialist in this field.

Seeing the psychiatrist may shed more light on what's going on and what type of meds you should be on.

You've been struggling for awhile. I hope things settle down soon for you.

Reply
Mike7777
Mike7777
in reply to Dolphin14

Yes it gets worse when i go out. There is soo many physical symptoms i dont even know if its anxiety at this point. Because like i said, the lexapro and zoloft didnt work.

1 like
Reply
Dolphin14
Dolphin14
in reply to Mike7777

Yes, you haven't been that lucky finding the right med yet.

I'm glad it's being checked out and not " written off" as anxiety.

Getting the tests done will be a great help.

Also, glad you are getting the colonoscopy done.

I think getting the opinion of a psychiatrist would be very helpful.

Reply
Mike7777
Mike7777
in reply to Dolphin14

I will mention it to my doctor. Im trying decrease my lexapro dose to just 5mg then get off maybe idk. Maybe try a different type of medication.

1 like
Reply
Dolphin14
Dolphin14
in reply to Mike7777

Keep us posted on how you are doing.

I know it's difficult and frustrating.

I can't tell you how many meds I've been on and off of over the last five years. Still making adjustments. But, I finally feel better between meds and therapy.

Reply
Mike7777
Mike7777
in reply to Dolphin14

What do you take ?

1 like
Reply
Dolphin14
Dolphin14
in reply to Mike7777

I'm on everything lol

Lamictal, Effexor, abilify, clonopin,

I have depression anxiety and ptsd

Reply
Mike7777
Mike7777
in reply to Dolphin14

And u feel ok? Is effexor an anti depressant

1 like
Reply
Dolphin14
Dolphin14
in reply to Mike7777

Yes Effexor is an antidepressant

I'm also in two different forms of therapy. So I go to therapy twice a week.

I feel much better than I did a few years ago.

Although anxiety isn't completely gone I can function with it and have learned to deal with it because it is better controlled. Depression I have a better handle on now.

I was not well at all. I've come a long way.

It's a matter of trial and error with these meds due to our chemistries. Took time to find what works for me. The bummer is you have to wait it out to feel the effects.

My biggest problem is I don't sleep well. Nothing has worked for sleep.

So hang tight, there is hope. Things will get better.

Reply
Mike7777
Mike7777
in reply to Dolphin14

I sure hope so. Trazodone works well for me for sleep but its hard to tell if im having side effects. I always fear of too much serotonin or seizures.

1 like
Reply
Dolphin14
Dolphin14
in reply to Mike7777

The mri and eeg will give you answers and hopefully settle those fears.

It's better to have tests to be sure. It's good you are having those done.

1 like
Reply

You may also like...